# SDR ASAA2020021063112

- Difficulty date: February 6, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 19,490 hours, 6,179 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 22101
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 22,228 hours, 7,125 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL. EXTINGUISHES WHEN RESET. GROUNDED - YES. CONFIRMED FAULT, #2 PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-900 AMM 21-61-00 SHOWS HARD FAIL #2 TCV (V141). REMOVED & REPLACED #2 TCV REF AMM 21-51-10 LK CK & OPS CK NML.
